Apr 16, 2008
I dont know if this goes in this section buy hey Ill try cause the problem I am having could have too do with my nutrition. As of recently I have been experiencing canker sores more than usual. I mean I have always gotten them in my life but it just seems that I am getting them more frequent than normal. Is there something in my diet that is causing this???? If not what is the cause?? Thanks for your time.
Response from Mr. Vergel
Cancer sores are caused by the herpes simplex virus. Flare ups of herpes can increase HIV viral load. Too much sun, fevers, stress, and other co-factors can make herpes flare up. HIV can impair the immune system and increase the frequency and duration of herpes outbreaks. You may want to talk to your doctor about getting a prescription for Famvir or Valtrex to take one of these medications as prophylaxis i fyuo are having the problem reappear frequently.
There is some evidence that lysine, an amminoacid found in milk and other foods, can decrease the incidence of herpes. Other evidence shows that foods rich in arginine may make herpes outbreaks worse.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Ejaculation After Masturbation Worried I Have HIV
- Rash After Sex With Sex Worker Worried I Have HIV
- Red Eyes After Erotic Massage Worried I Have HIV
- Swollen Glands After Swallowing Cum Worried I Have HIV
- Can You Get Pubic Lice If You Have No Pubic Hair?
- Can You Get Thrush From Salt Water?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.